RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1988, Volume 301, Number 3, Pages 555–557 (Mi dan7534)  

MATHEMATICS

The structure of homothetic linearly separable sets in $n$-dimensional Euclidean space

B. V. Rublyov, Yu. I. Petunin, P. G. Litvinko

National Taras Shevchenko University of Kyiv

Full text: PDF file (258 kB)

English version:
Doklady Mathematics, 1989, 38:1, 127–130

Bibliographic databases:
UDC: 514.17
Presented: Ю. А. Митропольский
Received: 11.02.1987

Citation: B. V. Rublyov, Yu. I. Petunin, P. G. Litvinko, “The structure of homothetic linearly separable sets in $n$-dimensional Euclidean space”, Dokl. Akad. Nauk SSSR, 301:3 (1988), 555–557; Dokl. Math., 38:1 (1989), 127–130

Citation in format AMSBIB
\Bibitem{RubPetLit88}
\by B.~V.~Rublyov, Yu.~I.~Petunin, P.~G.~Litvinko
\paper The structure of homothetic linearly separable sets in
$n$-dimensional Euclidean space
\jour Dokl. Akad. Nauk SSSR
\yr 1988
\vol 301
\issue 3
\pages 555--557
\mathnet{http://mi.mathnet.ru/dan7534}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=968499}
\zmath{https://zbmath.org/?q=an:0667.52004}
\transl
\jour Dokl. Math.
\yr 1989
\vol 38
\issue 1
\pages 127--130


Linking options:
  • http://mi.mathnet.ru/eng/dan7534
  • http://mi.mathnet.ru/eng/dan/v301/i3/p555

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020